# SDR SIMA20204209

- Difficulty date: January 28, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MBV - DURING MBV INSPECTION, MAINTENANCE FOUND CORROSION ON THE LEFT FLOOR SUPPORT IN CARGO BAY AT FRAME 71.  MAINTENANCE REMOVED CORROSION AND RETREATED SURFACE IAW EMB REPAIR STATEMENT GST 0331/02.  (M)
